The distribution of square-full integers

D. Suryanarayana Department of Mathematics, Andhra University R. Sita Rama Chandra Rao Department of Mathematics, Andhra University

TBD mathscidoc:1701.332381

Arkiv for Matematik, 11, (1), 195-201, 1972.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 262 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{d.1972the,
  title={The distribution of square-full integers},
  author={D. Suryanarayana, and R. Sita Rama Chandra Rao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451799518190},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={195-201},
  year={1972},
}
D. Suryanarayana, and R. Sita Rama Chandra Rao. The distribution of square-full integers. 1972. Vol. 11. In Arkiv for Matematik. pp.195-201. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203451799518190.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved